| Model Number |
43175 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/11/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a perforation occurred.At an unknown time, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan showed that an infrarenal inferior vena cava (ivc) filter is present.There was some extra venous extension of the right lateral 3 legs into the perivascular fat.There was no evidence of intraosseous or aortic penetration.The anterior most leg abuts the gondal vein.There was no tilt, stenosis, fracture or migration noted.
Event or Problem Description
It was reported a perforation occurred.At an unknown time, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan showed that an infrarenal inferior vena cava (ivc) filter is present.There was some extra venous extension of the right lateral 3 legs into the perivascular fat.There was no evidence of intraosseous or aortic penetration.The anterior most leg abuts the gondal vein.There was no tilt, stenosis, fracture or migration noted.It was further reported that the patient underwent placement of their ivc filter on (b)(6) 2009.